# SDR FDEA201008112937

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK 4 LT HAS 3 EA AREAS OF CORROSION ON SCALLOPS AND FLANGE, ABOUT 30 SQ IN  BETWEEN FR 74 AND FR 76.  REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED SECTION OF TRACK, FABRICATED   REPLACEMENT SECTION OF SEAT TRACK, 4 LT BETWEEN FR 74 AND FR 77 AND INSTALLED.  ALL WORK ACCOMPLISHED IAW SRM 53-10-16, FIG 208, PAGES 249/250.
